# SDR A244583

- Difficulty date: August 26, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Aircraft: N911WJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 430137601C
- Part serial: 1WN07656
- Condition: Cracked
- Location: Fuel Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MINUTE CRACK DEVELOPED IN MANIFOLD RIGID TRANSFER TUBE, CAUSING INFLIGHT FUEL LEAK.  ALLOW USE OF FLEXIBLE TRANSFER TUBE FUEL MANIFOLDS ON LTS101650B1.
